We generalize some of the results in our previous paper "Cohomology and extension problems for semi q-coronae", and prove a bump-lemma for closed sets in semi 1-coronae. From this we obtain some finite cohomology results and an extension theorem for analytic subsets in 1-coronae.

Cohomology of semi 1-coronae and extension of analytic subsets / Saracco, Alberto; Tomassini, Giuseppe. - In: BULLETIN DES SCIENCES MATHEMATIQUES. - ISSN 0007-4497. - 132:(2008), pp. 232-245. [10.1016/j.bulsci.2007.09.005]

Cohomology of semi 1-coronae and extension of analytic subsets

SARACCO, Alberto;
2008-01-01

Abstract

We generalize some of the results in our previous paper "Cohomology and extension problems for semi q-coronae", and prove a bump-lemma for closed sets in semi 1-coronae. From this we obtain some finite cohomology results and an extension theorem for analytic subsets in 1-coronae.
Cohomology of semi 1-coronae and extension of analytic subsets / Saracco, Alberto; Tomassini, Giuseppe. - In: BULLETIN DES SCIENCES MATHEMATIQUES. - ISSN 0007-4497. - 132:(2008), pp. 232-245. [10.1016/j.bulsci.2007.09.005]
File in questo prodotto:
File Dimensione Formato  
BULSCIMATH08.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 325.67 kB
Formato Adobe PDF
325.67 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2292159
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 3
social impact